# SDR FQAR20170608040

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N424PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843468
- Aircraft time: 18,905 hours
- Engine: Lyc O360A4M
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 79553001
- Condition: Corroded
- Location: Bs 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND TO RIGHT UPPER, FWD COCKPIT FITTING.  THE FITTING IS LOCATED AT RIGHT, LOWER END OF WINDSCREEN NEAR INSTRUMENT PANEL. IT IS SUSPECTED THAT CORROSON WAS CAUSED BY LEAKAGE FROM IMPROPERLY FITTED WINDSCREEN OR CONDENSATION.
